# SDR 9616549301

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE LONGERON 25L, 26L, AND 29L END FITTINGS AT FS 1333.  REPLACED FITTINGS (P/N 3936440-1N) PER SRM 51-01.
